# SDR SWAA2022091246582

- Difficulty date: August 26, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 53,973 hours, 37,112 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED ON BS 867 AND STR 25L AFT CARGO COMPARTMENT 2022-447727 / [01] REPLACED ANGLE-SUPPORT LOCATED ON BS 867 AND STR 25L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. SRM 51-40-02 AND DWG #149A8102 SHEET 15 REV A.;[02] CORRECTED STEP 1 REPLACED ANGLE-SUPPORT LOCATED ON BS 867 AND STR 25L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. SRM 51-40-02 AND DWG #149A8102 SHEET 15 REV A. SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 1 REPLACED ANGLE-SUPPORT LOCATED ON BS 867 AND STR 25L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. SRM 51-40-02 AND DWG #149A8102 SHEET 15 REV A. SEE INDIVIDUAL SIGN OFF BELOW
